# SDR AALA20110822TUL01

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 33,471 hours, 15,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 1041 TO 1060 LONGERONS 8 TO 9 RIGHT PREVIOUSLY WORKED DENT WITH CREASE INSIDE DENT.  INSTALLED DOUBLER AT STATION 1055 LONGERONS 8 TO 9 RIGHT PER SRM 53-04-00 FIGURE 12B SHEET 4.
